# SDR YENA20140824165

- Difficulty date: August 24, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 3760
- Aircraft time: 23,404 hours, 7,713 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 890107157
- Part serial: 196635
- Condition: Odor
- Location: Fwd Cabin
- Part time: 15,774 hours, 5,376 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED AN ELECTRIC ODOR AT FRONT F/A STATION BEHIND JUMP SEAT. INSPECTED THE FWD F/A STATION FOR SIGNS OF BURNING/SMOKE IAW 24-00-00. NOTICED A FAINT ODOR COMING FROM THE F/A HANDSET.  R & R HANDSET IAW 23-73-44, SYS OPS NORMAL.
